Sustiva Side Effects
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineSustiva can cause long term central nervous system side effects including decrease concentration though for most patients on long term Sustiva that is not much of a problem. Most patients having problems concentrating have other factors (stress,... Read more »
University of Miami School of MedicineIf I understand your question correctly, you stopped taking Sustiva one year ago. If that is the case, then your current symptoms of anxiety and depression are not caused by the Sustiva. You should get a good psychiatric evaluation to help clarify... Read more »
Connect With Others
Posted by Anonymous, 3 Repliesare you on sustiva? if so how long does the high feeling last...i've been on the drug for 4 weeks and still wake up daily feeling high, i have had to take a leave of abscence from work due to the side effedts, i want to try to hang in there, but... Read more »
Posted by Anonymous, 2 RepliesI am a female recovering addict and have been clean for over ten years. I am getting real weird side effects from Sustiva and even though I started taking it at night, I feel somewhat foggy during the day. Will this end and I feel somewhat normal... Read more »
Posted by paman1964, 5 RepliesI have been on these 2 drugs for almost a month and a half and have not had any side affects whatsoever.
I have a doctors appointment next Tuesday to see how these meds are working so I guess i will see what my viral load is then.
I have not had any... Read more »
Posted by Anonymous, 1 ReplyDoes anyone have anything to share on their experience with sustiva?(good or bad) and legnth of time they've been taking it and if they swicthed from a pi because of lipo or something else and their side effects got better. I have been having a... Read more »
Guides for People With HIV